# SDR CA190717008

- Difficulty date: July 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 12,514 hours
- Engine: Lyc O320H2AD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW16511
- Condition: Failed
- Location: Engine
- Part time: 143 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE HAS 825 TT SINCE OVERHAUL (OTHER MTCE FACILITY 2018). AT 682 HRS TIS, CAMSHAFT REMOVED BY THE OTHER FACILITY DUE TO FAILURE. MARCH 2019 MAINTENANCE ENTRY INDICATES A NEW CAMSHAFT INSTALLED AT THIS TIME. 142 HRS TIS, ENGINE RECEIVED DUE TO METAL CONTAMINATION, CAMSHAFT FAILED. EXAMINATION OF FAILED CAMSHAFT NOTED: REGRIND SERIAL DATA FROM XXXX (WAS A SUPERIOR SL16511 CAMSHAFT, DATE CODE 2004). (TC# 20190717008)
